MathSciNet Relay Station
MathSciNet bibliographic data
MR1460623 (98i:42013) 42C15
Ron, Amos; Shen, Zuowei Weyl-Heisenberg frames and Riesz bases in $L\sb 2(\bold R\sp d)$. Duke Math. J. 89 (1997), no. 2, 237–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement